# SDR DALA2024081508187

- Difficulty date: August 2, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3725, CORROSION AT AFT CARGO BAY INTERCOSTAL STA. 787 - 794, RBL 25. CORRECTIVE ACTION: REPLACED AFT CARGO BAY INTERCOSTAL STA 787-794, RBL 25 PER B737-800 SRM 51-40-02-0G AND DWG 146A8320 REV A. (LP 0502233)
